# SDR C2XA05SD015

- Difficulty date: February 16, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 5,660 hours, 2,961 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14531063415
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG, ENGINE DRIVEN HYD PUMP PRESSURE LINE RUPTURED.  THE LOCATION OF THE RUPTURE WAS ABOUT THE MIDDLE OF THE LINE.  MAINTENANCE REMOVED AND REPLACED PRESSURE LINE AND ENGINE DRIVEN HYDRAULIC PUMP.  HYD SYSTEM WAS SERVICED, OPS & LEAK CHECKED GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
